# SDR SIMA200329702

- Difficulty date: October 23, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2013A
- Part serial: 71417
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3160 - EMERGENCY LIGHTS CB POPPED WILL NOT RESET AND EXIT LIGHT FOR MAIN ENTRANCE DOOR WILL NOT GO OUT.  RAI NR 1 EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW EMB 140 AMM 33-50-04.  OPS CHECK GOOD.  (M)
